# SDR UPS98825982

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 36403052
- Condition: Corroded
- Location: Ws 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING T/E SPAR AT XW 408 LOWER SPLICE ANGLE IS EXFOLIATED.  REMOVED AND REPLACED SPLICE ANGLE IAW SRM 51-3-0.
